The Chronicle of the Horse
MagazineNewsHorse SportsHorse CareCOTH StoreVoicesThe Chronicle UntackedDirectoriesMarketplaceDates & Results
 
Results 1 to 2 of 2
  1. #1
    Join Date
    Oct. 26, 2008
    Location
    Florida
    Posts
    504

    Default Gastric irritation with Isoxrine

    My horse has been on a higher dosage of Isoxuprine for a month, as a loading dose. I've noticed him getting grumpy and uncomfortable and somewhat sluggish. I'm wondering if anyone has experienced any ulcer flare ups or other side effects with Isoxuprine?



  2. #2
    Join Date
    Jan. 16, 2002
    Location
    West Coast of Michigan
    Posts
    36,321

    Default

    GI irritation is one of the common side effects of isoxsuprine.
    Click here before you buy.



Similar Threads

  1. Skin Irritation on right lower hip only
    By bhebert19 in forum Horse Care
    Replies: 5
    Last Post: Aug. 29, 2012, 07:54 PM
  2. Ever get irritation from helmet chin straps?
    By SnapyHappy in forum Hunter/Jumper
    Replies: 6
    Last Post: Jun. 1, 2012, 11:07 PM
  3. Replies: 12
    Last Post: Feb. 4, 2012, 12:43 PM
  4. Irritation after enema on new foal
    By wehrlegirl in forum Sport Horse Breeding
    Replies: 22
    Last Post: Jun. 5, 2011, 07:37 PM
  5. lung irritation from keratex?
    By big ben in forum Horse Care
    Replies: 5
    Last Post: Aug. 9, 2010, 03:37 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
randomness